# SDR DHL2002804006

- Difficulty date: May 13, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310, 10 INCHES ABOVE A-PIT DOOR HANDLE HAS A .25 INCH CRACK THROUGH SKIN STA 1190, C-PIT DOOR 10 INCHES BELOW DOOR HANDLE HAS A CRACK.  INSTALLED MAJOR REPAIR A-PIT DOOR 10 INCHES ABOVE HANDLE PER BOEING MESSAGE DHL-CVG-02-00026H & DRAWING.  REF A/DHLL020510/2 REF B/ FAX REPAIR SKETCH.  A .20 INCH LONG THROUGH SKIN STA 1190 C-PIT DOOR 10 INCHES ABOVE HANDLE THERE ARE 3 EA 1/8 INCH RIVETS WORKING THROUGH SKIN.  INSTALLED MAJOR REPAIR C-PIT DOOR 10 INCHES BELOW HANDLE PER BOEING MESSAGE DHL-CVG-02-0026H & DRAWING.  REF A/DHLL020510/2 REF B/ FAX REPAIR SKETCH.
